# SDR DXTA200802826

- Difficulty date: February 3, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 6,602 hours, 4,007 cycles
- Engine: Allsn AE3007A
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: EM407011
- Part serial: 328
- Condition: Inoperative
- Location: Rudder
- Part time: 1,766 hours, 1,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER LIMIT FAIL B 89 PERCENT.  REPLACED LOWER LIMIT (B) ACTUATOR IAW CH 27-23-00.  OPS CHECK GOOD.
